# SDR UALA2009011500161

- Difficulty date: January 14, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 49,186 hours, 17,560 cycles
- Engine: Iae V2527A5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DOUBLER AT FRAME 23 + 24 BETWEEN STR 20L + 21L HAS DAMAGE.  DOCUMENTED MAJOR REPAIR ACCOMPLISHED ON W-U'S M8934Q AND D9656Y.
